RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 89–110 (Mi umn1061)  

This article is cited in 1 scientific paper (total in 1 paper)

A problem of approximation using multivariate polynomials

A. Pinkusa, B. Wajnrybb

a Ecole Polytechnique Fédérale de Lausanne
b Technion – Israel Institute of Technology

Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 319–340

Bibliographic databases:

UDC: 517.5
MSC: 62Hxx, 41A50, 54C30
Received: 20.04.1994

Citation: A. Pinkus, B. Wajnryb, “A problem of approximation using multivariate polynomials”, Uspekhi Mat. Nauk, 50:2(302) (1995), 89–110; Russian Math. Surveys, 50:2 (1995), 319–340

Citation in format AMSBIB
\Bibitem{PinWaj95}
\by A.~Pinkus, B.~Wajnryb
\paper A~problem of approximation using multivariate polynomials
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 89--110
\mathnet{http://mi.mathnet.ru/umn1061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339265}
\zmath{https://zbmath.org/?q=an:0857.41021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..319P}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 319--340
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1061
  • http://mi.mathnet.ru/eng/umn/v50/i2/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ciro Ciliberto, Francesco Russo, Aron Simis, “Homaloidal hypersurfaces and hypersurfaces with vanishing Hessian”, Advances in Mathematics, 218:6 (2008), 1759  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:233
    Full text:98
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019